Felix Janda

Department of Mathematics, University of Illinois Urbana-Champaign


Ph.D., ETH Zürich, 2015
MS., Ludwigs-Maximilians-Universität München, 2011

Research Groups

Algebra and Algebraic Geometry, Mathematical Physics

Research Area

Algebraic Geometry


Research Interests

I study moduli spaces in algebraic geometry, such as the moduli space of algebraic curves, as well as their application to computing physics-inspired virtual enumerative invariants, such as Gromov-Witten invariants.

Selected Publications

  • “Virtual cycles of stable (quasi-)maps with fields” (with Qile Chen and Rachel Webb) in "Advances in Math" Volume 385, 16 July 2021, Art. No. 107781, 49pp, arXiv:1911.09825
  • “The logarithmic gauged linear sigma model” (with Qile Chen and Yongbin Ruan) in Inventiones mathematicai, 225(3), 1077-1154, arXiv:1906.04345
  • “Structure of Higher Genus Gromov-Witten invariants of Quintic 3-folds” (with Shuai Guo and Yongbin Ruan) , arXiv:1812.11908
  • “Double ramification cycles with target varieties” (with Rahul Pandharipande, Aaron Pixton and Dimitri Zvonkine) in "Topology" Volume 13 Issue 4, December 2020, Pages 1725--1766, arXiv:1812.10136
  • “Towards Logarithmic GLSM: the r-spin case” (with Qile Chen, Yongbin Ruan and Adrien Sauvaget) accepted at "Geometry & Topology", arXiv:1805.02304